# SDR DHL2007742064

- Difficulty date: November 17, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1100 S2r5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME AFT PIT BS 1110 ABOVE STRINGER 25R.  REMOVED PREVIOUS REPAIR IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE (DIMENSION 1" BY 1") AND FABRICATED REPAIR ANGLE FROM 7075-0 0.071" PO NR 7247111 (DIMENSION 16" NR 4.25") IAW B-727 SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 5.  HEAT TREATED ANGLE FROM 7075-0 TO 7075-T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2 AND 51-40-3 FIGURE 1.
